# SDR DALA2024020901832

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 11,887 hours, 5,608 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Packing
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

WHEN APU FIRST STARTS STRONG DIRTY SOCKS FEET SMELL IN CABIN/ COCKPIT. UPON STARTING APU AFTER LANDING BURNT TOAST SMELL IN CABIN/COCKPIT. AS PER NO GO ODI PERFORMED A/C 0550-2002. BEGAN W/C 0550-2001 UP TO STEP 4 (DP 230877) C/W REMAINING STEPS ON A220 AMDS WORKCARD 0550-2001 AND 0550-2003. R/R STARTER MOTOR PACKING IAW A220 AMP 49-41. OPS CHECK GOOD. NO LEAKS.(LP# 5367210, 5367208)
